Research ArticleOpen accessIn the abstractDynamical Model for Determining Human Susceptibility to Dengue FeverSurapol Naowarat, Thanon Korkiatsakul, I. Ming TangAmerican Journal of Applied Sciences, Vol. 8, Issue 11 · 28 Sep 2011 · 7,735 accessesView PDFCite
85 articles for “Asymptotic”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractSynchronization of Chaos Systems Using Fuzzy LogicMohammad Ababneh, Issa Etier, Mahmoud Smadi, Jasim GhaebJournal of Computer Science, Vol. 7, Issue 2 · 25 Feb 2011 · 7,642 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffect of Multicollinearity on Power Rates of the Ordinary Least Squares EstimatorsO.O. Alabi, Kayode Ayinde, T.O. OlatayoJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 7,880 accessesView PDFCite
Research ArticleOpen accessIn the abstractInduction Motor Flux Estimation using Nonlinear Sliding ObserversHakiki Khalid, Mazari Benyounès, Djaber Sid’AhmedJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,794 accessesView PDFCite
Research ArticleOpen accessIn the abstractPeriodic and Non Periodic (Complex) Behavior of a Model of Bioreactor With Cell RecyclingG. Ibrahim, M. A. Ramadan, S. A.A. El-Marouf, A. M. Al-MahdiJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 6,776 accessesView PDFCite